uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Precise asymptotics in the Baum-Katz and Davis laws of large numbers
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics.
2000 (English)In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, ISSN 0022-247X, Vol. 248, no 1, 233-246 p.Article in journal (Refereed) Published
Abstract [en]

Let X, X-1, X-2,... be a sequence of i.i random variables such that EX = 0, let Z be a random variable possessing a stable distribution G with exponent alpha, 1 < alpha less than or equal to 2, assume the distribution of X is attracted to G, and set S-n =

Place, publisher, year, edition, pages
ACADEMIC PRESS INC , 2000. Vol. 248, no 1, 233-246 p.
Keyword [en]
tail probabilities of sums of i.i random variables; stable distributions; Marcinkiewicz-Zygmund law; Baum-Katz law; Davis law; Fuk-Nagaev type inequality
URN: urn:nbn:se:uu:diva-36591OAI: oai:DiVA.org:uu-36591DiVA: diva2:64490
Addresses: Gut A, Uppsala Univ, Dept Math, Box 480, SE-75106 Uppsala, Sweden. Uppsala Univ, Dept Math, SE-75106 Uppsala, Sweden. Romanian Acad, Ctr Math Stat, RO-76100 Bucharest 5, Romania.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-14

Open Access in DiVA

No full text

By organisation
Department of Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 192 hits
ReferencesLink to record
Permanent link

Direct link